Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Subalgebras of $C(M(H^ \infty ))$
HTML articles powered by AMS MathViewer

by A. Vol′berg, R. Younis and D. Zheng PDF
Proc. Amer. Math. Soc. 123 (1995), 367-371 Request permission

Abstract:

In this paper we will provide a natural proof that if f is a bounded function that is harmonic but not analytic on $\mathbb {D}$, then ${H^\infty }(\mathbb {D})[f]$ contains $C(\overline {\mathbb {D}})$. We will also give a necessary and sufficient condition for a closed subalgebra of $C(M)$ to contain $C(\overline {\mathbb {D}})$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30H05, 46J15
  • Retrieve articles in all journals with MSC: 30D50, 30H05, 46J15
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 367-371
  • MSC: Primary 30D50; Secondary 30H05, 46J15
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1221728-8
  • MathSciNet review: 1221728